Open Access
27 April 2004 Positive solutions for singular discrete boundary value problems
Mariella Cecchi, Zuzana Došlá, Mauro Marini
Abstr. Appl. Anal. 2004(4): 271-283 (27 April 2004). DOI: 10.1155/S1085337504306068


We study the existence of zero-convergent solutions for the second-order nonlinear difference equation Δ(anΦp(Δxn))=g(n,xn+1), where Φp(u)=|u|p2u, p>1, {an} is a positive real sequence for n1, and g is a positive continuous function on ×(0,u0), 0<u0. The effects of singular nonlinearities and of the forcing term are treated as well.


Download Citation

Mariella Cecchi. Zuzana Došlá. Mauro Marini. "Positive solutions for singular discrete boundary value problems." Abstr. Appl. Anal. 2004 (4) 271 - 283, 27 April 2004.


Published: 27 April 2004
First available in Project Euclid: 4 May 2004

zbMATH: 1070.39006
MathSciNet: MR2064140
Digital Object Identifier: 10.1155/S1085337504306068

Primary: 39A10

Rights: Copyright © 2004 Hindawi

Vol.2004 • No. 4 • 27 April 2004
Back to Top